loading page

Norethisterone-induced cholestasis: A case report
  • +9
  • Safa moussaoui,
  • mehdi abdelwahed,
  • Nabil Ben Chaabene,
  • Ahlem Bellalah,
  • Najeh Ben Fadhel,
  • Arwa Guediche,
  • Mejda Zakhama,
  • Ramzi Tabbabi,
  • Karim Aouam,
  • Zakhama Abdelfattah,
  • Hichem Loghmari,
  • Leila safer
Safa moussaoui
Fattouma Bourguiba University Hospital of Monastir
Author Profile
mehdi abdelwahed
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Nabil Ben Chaabene
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Ahlem Bellalah
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Najeh Ben Fadhel
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Arwa Guediche
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Mejda Zakhama
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Ramzi Tabbabi
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Karim Aouam
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Zakhama Abdelfattah
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Hichem Loghmari
Fattouma Bourguiba University Hospital of Monastir
Author Profile
Leila safer
Fattouma Bourguiba University Hospital of Monastir
Author Profile

Abstract

Case presentation: This case report concerns a 49-year-old woman who developed norethisterone drug -induced cholestasis, a progestin contraceptive, which is quite rare complication generally observed with estrogenic component of combined oral contraceptive pill.
16 Dec 2021Submitted to Clinical Case Reports
18 Dec 2021Submission Checks Completed
18 Dec 2021Assigned to Editor
21 Dec 2021Reviewer(s) Assigned
27 Dec 2021Review(s) Completed, Editorial Evaluation Pending
29 Dec 2021Editorial Decision: Revise Minor
07 Feb 20221st Revision Received
08 Feb 2022Submission Checks Completed
08 Feb 2022Assigned to Editor
08 Feb 2022Review(s) Completed, Editorial Evaluation Pending
16 Feb 2022Editorial Decision: Accept
Mar 2022Published in Clinical Case Reports volume 10 issue 3. 10.1002/ccr3.5522